# SDR COMA2012011750004

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 37,591 hours, 32,657 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 60034010
- Condition: Cracked
- Location: Fuselage
- Part time: 37,591 hours, 32,657 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE TO  FS 169 BULKHEAD, UPPER RT SIDE, AT AFT EDGE OF RADOME.  REMOVED AND REPLACED FS 169  BULKHEAD, IAW SRM 53-11-15.
